# SDR DALA2016032802331

- Difficulty date: March 26, 2016
- Submitted: March 28, 2016
- Operation: Air carrier
- Aircraft: N951AT
- Make and model: Boeing 717-200
- Aircraft serial: 55013
- Aircraft time: 44,356 hours, 30,400 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE OVERHEAD EMERGENCY EXIT LIGHTING AT ROW 19 WAS INOPERATIVE. MAINTENANCE REPLACED THE BATTERIES IN THE POWER SUPPLY AND THE LIGHTS RETURNED TO AN OPS CONDITION.
